Alert archive / Washington / Wind Advisories in 2009

Wind Advisory 24, NWS Seattle, WA

November 22, 2009

NWS Seattle, WA issued this wind advisory at Nov 22, 2009, 4:31 AM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2009, 4:31 AM PST (12:31 UTC)
Expired
Nov 22, 2009, 3:00 PM PST
In force
10 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSEW 221231
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
431 AM PST SUN NOV 22 2009

.THE DEVELOPING SURFACE LOW OF A VIGOROUS FRONTAL SYSTEM MOVED
ONSHORE NEAR ASTORIA AROUND 2 AM AND TRACKED QUICKLY 
EAST-NORTHEAST ACROSS THE SOUTHERN PART OF WESTERN WASHINGTON
EARLY THIS MORNING. 

THE TRACK OF THE LOW WAS FURTHER SOUTH THAN ORIGINALLY
FORECAST...AND AS A RESULT THE WINDS ACROSS WESTERN WASHINGTON
WILL NOT BE AS STRONG AS PREVIOUSLY EXPECTED.

THE HIGH WIND WARNINGS THAT WERE IN EFFECT FOR THE STRAIT OF JUAN
DE FUCA...ADMIRALTY INLET AREA...NORTH AND CENTRAL WASHINGTON COAST
...LOWER CHEHALIS VALLEY...AND SOUTHWEST INTERIOR HAVE BEEN
CANCELLED.

WINDY CONDITIONS WILL DEVELOP IN THE WAKE OF THE SURFACE LOW AS
HIGH PRESSURE BUILDS RAPIDLY INTO WESTERN WASHINGTON...BUT STRONG
AND DAMAGING WINDS ARE NO LONGER EXPECTED. WINDS OF 20 TO 35 MPH
WITH LOCAL GUSTS OF 50 TO 55 MPH ARE LIKELY IN THE AREAS WHERE A
HIGH WIND WARNING WAS IN EFFECT.

WAZ504-512-221800-
/O.CAN.KSEW.HW.W.0006.000000T0000Z-091122T1800Z/
/O.NEW.KSEW.WI.Y.0024.091122T1231Z-091122T1800Z/
SOUTHWEST INTERIOR-LOWER CHEHALIS VALLEY AREA-
431 AM PST SUN NOV 22 2009

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

WINDY CONDITIONS WILL PREVAIL ACROSS THE SOUTHWEST INTERIOR AND
LOWER CHEHALIS VALLEY THIS MORNING...BUT WINDS WILL NOT BE AS
STRONG AS PREVIOUSLY EXPECTED. THUS THE HIGH WIND WARNING HAS BEEN
DOWNGRADED TO A WIND ADVISORY.

WESTERLY WINDS WILL RISE TO 20 TO 35 MPH THIS MORNING WITH LOCAL
GUSTS TO 50 MPH. IT WILL BE A RELATIVELY BRIEF EVENT WITH WINDS
EASING BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

&&

$$

WAZ510-222000-
/O.CAN.KSEW.HW.W.0006.000000T0000Z-091122T1800Z/
/O.NEW.KSEW.WI.Y.0024.091122T1231Z-091123T0000Z/
ADMIRALTY INLET AREA-
431 AM PST SUN NOV 22 2009

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

WINDY CONDITIONS WILL DEVELOP ALONG ADMIRALTY INLET TODAY...BUT
WINDS WILL NOT BE AS STRONG AS PREVIOUSLY EXPECTED. THUS THE HIGH
WIND WARNING HAS BEEN DOWNGRADED TO A WIND ADVISORY.

WINDS WILL SHIFT TO NORTHWEST EARLY THIS MORNING AND RISE TO 20 TO
35 MPH MIDDAY WITH LOCAL GUSTS TO 55 MPH. THE WINDS WILL EASE
EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

&&

$$

WAZ514-515-222000-
/O.CAN.KSEW.HW.W.0006.000000T0000Z-091122T1800Z/
/O.NEW.KSEW.WI.Y.0024.091122T1231Z-091122T2100Z/
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
431 AM PST SUN NOV 22 2009

...WIND ADVISORY IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

WINDY CONDITIONS WILL DEVELOP ALONG THE STRAIT OF JUAN DE FUCA
TODAY...BUT WINDS WILL NOT BE AS STRONG AS PREVIOUSLY EXPECTED.
THUS THE HIGH WIND WARNING HAS BEEN DOWNGRADED TO A WIND ADVISORY.

EASTERLY WINDS IN THE STRAIT OF JUAN DE FUCA WILL SHIFT TO
WESTERLY AROUND DAYBREAK AND QUICKLY RISE TO 20 TO 35 MPH WITH
LOCAL GUSTS TO 55 MPH. IT WILL BE A RELATIVELY BRIEF EVENT...WITH THE
WINDS EASING TO 15 TO 25 MPH DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

&&

$$

WAZ516-517-221345-
/O.CAN.KSEW.HW.W.0006.000000T0000Z-091122T1800Z/
NORTH COAST-CENTRAL COAST-
431 AM PST SUN NOV 22 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDY CONDITIONS WILL PREVAIL ALONG THE COAST THIS MORNING...BUT
WINDS WILL NOT BE AS STRONG AS PREVIOUSLY EXPECTED. THUS THE HIGH
WIND WARNING HAS BEEN CANCELLED.

EXPECT WEST WINDS OF 20 TO 30 MPH THIS MORNING...EASING DURING THE
LATE MORNING AND AFTERNOON. 

$$

WAZ001-503-505>509-511-221345-
/O.CAN.KSEW.WI.Y.0023.000000T0000Z-091122T1800Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-EAST PUGET SOUND LOWLANDS-
WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-
TACOMA AREA-HOOD CANAL AREA-
431 AM PST SUN NOV 22 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND
ADVISORY. 

WINDS IN THE PUGET SOUND REGION AND NORTHWEST INTERIOR OF WESTERN
WASHINGTON WILL NOT BE AS STRONG AS PREVIOUSLY EXPECTED. THUS THE
WIND ADVISORY HAS BEEN CANCELLED.

$$

MCDONNAL
1 follow-up statement
000 
WWUS76 KSEW 221728
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
928 AM PST SUN NOV 22 2009

.YET ANOTHER BLUSTERY DAY FOR WESTERN WASHINGTON TODAY. A LOW
PRESSURE SYSTEM WAS MOVING SLOWLY INLAND THIS MORNING AND HIGHER
PRESSURE IS BUILDING INTO THE AREA. THIS HAS GIVEN WINDY
CONDITIONS ON THE COAST...AND RATHER BLUSTERY WEATHER WILL DEVELOP
ACROSS THE INLAND PORTION OF WESTERN WASHINGTON AS WELL. A
WESTERLY GALE IS EXPECTED TO DEVELOP IN THE STRAIT OF JUAN DE FUCA
BY MIDDAY...SO IT WILL ALSO BE WINDY IN LAND AREAS ADJACENT TO THE
STRAIT AND AROUND ADMIRALTY INLET AND WHIDBEY ISLAND BY AFTERNOON.

WAZ507>509-511-222300-
/O.EXB.KSEW.WI.Y.0024.000000T0000Z-091122T2300Z/
EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-TACOMA AREA-
HOOD CANAL AREA-
928 AM PST SUN NOV 22 2009

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

SOUTHWEST WINDS OF 20 TO 30 MPH WILL DEVELOP THIS MORNING AS A LOW
PRESSURE SYSTEM MOVES INLAND AND HIGHER PRESSURE BUILDS IN. LOCAL
GUSTS TO 45 MPH ARE POSSIBLE. THIS WILL BE A RELATIVELY BRIEF
PERIOD OF BLUSTERY WINDS...THE PUGET SOUND CONVERGENCE ZONE WILL
SET UP THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

&&

$$

WAZ504-510-512-514-515-222300-
/O.EXT.KSEW.WI.Y.0024.000000T0000Z-091122T2300Z/
SOUTHWEST INTERIOR-ADMIRALTY INLET AREA-
LOWER CHEHALIS VALLEY AREA-EASTERN STRAIT OF JUAN DE FUCA-
WESTERN STRAIT OF JUAN DE FUCA-
928 AM PST SUN NOV 22 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON.

BLUSTERY WESTERLY WINDS OF 20 TO 30 MPH WITH LOCAL GUSTS TO 45
MPH ARE EXPECTED TODAY. WINDS WILL NOT BE AS STRONG AS PREVIOUSLY
EXPECTED SO THE HIGH WIND WARNING WAS DOWNGRADED TO A WIND
ADVISORY EARLIER TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP
SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND
CAUSE LOCAL POWER OUTAGES.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Nov 22, 3:00 AM PST, 1 hour 31 minutes earlier.

Area forecast discussion, Nov 22, 3:00 AM PST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PST SUN NOV 22 2009

.SYNOPSIS...A VIGOROUS FRONTAL SYSTEM IS MOVING THROUGH THE PACIFIC
NORTHWEST THIS MORNING. ITS SURFACE LOW MADE LANDFALL NEAR ASTORIA
OVERNIGHT AND IT WILL MOVE QUICKLY NORTHEAST ACROSS THE CASCADES
THIS MORNING. THE SYSTEM WILL BRING A COOL SHOWERY DAY WITH SNOW IN
THE MOUNTAINS. A WEAKER FRONT WILL MOVE THROUGH THE AREA MONDAY AND
MONDAY NIGHT...FOLLOWED BY WEAK FRONT LATE IN THE WEEK.

&&

.SHORT TERM...A VIGOROUS FRONTAL SYSTEM IS MAKING ITS THROUGH THE
PACIFIC NORTHWEST THIS MORNING...BRINGING SIGNIFICANT RAIN TO THE
LOWLANDS AND HEAVY SNOW TO THE MOUNTAINS. THE 989 MB SURFACE LOW
MADE LANDFALL NEAR ASTORIA AROUND 2 AM AND IT IS MOVING QUICKLY
EAST-NORTHEAST ACROSS THE SOUTH INTERIOR OF WESTERN WASHINGTON. THE
MAIN FRONTAL PRECIPITATION BAND BROUGHT SIGNIFICANT RAIN TO THE
LOWLANDS...AND WE RECEIVED SOME REPORTS OF WET SNOW FALLING TO NEAR
SEA LEVEL ALONG HOOD CANAL. AT 3 AM THE PRECIPITATION BAND HAD MOVED
INTO THE NORTH PART OF THE FORECAST AREA...AND LOWLAND TEMPERATURES
WERE IN THE MID 30S TO MID 40S.

THE WIND HAS BEEN THE REALLY DIFFICULT PART OF THE FORECAST WITH
THIS SYSTEM...DUE TO UNCERTAINTY WITH REGARD TO THE TRACK OF THE
SURFACE LOW. THE 06Z NAM12 MODEL LOOKS TO HAVE THE BEST HANDLE ON
THE LOW RIGHT NOW...SHOWING THAT IT WILL CONTINUE ITS EAST-NORTHEAST
TRACK AND CROSS THE CENTRAL CASCADES BEFORE 10 AM. IT LOOKS
INCREASINGLY LIKELY THAT WINDS MEETING HIGH WIND WARNING CRITERIA --
THAT IS SUSTAINED 40 MPH AND/OR GUSTS 60 MPH -- WILL NOT MATERIALIZE
...DUE PRIMARILY TO THE LOW BEING FURTHER SOUTH THAN PREVIOUSLY
ANTICIPATED. THERE WILL BE WINDY CONDITIONS MAINLY ALONG THE STRAIT
OF JUAN DE FUCA AND ADMIRALTY INLET...AND ALONG THE CENTRAL COAST
AND THROUGH THE LOWER CHEHALIS VALLEY AND SOUTHWEST INTERIOR BEHIND
THE SURFACE LOW. THE HIGH WIND WARNINGS WILL BE DROPPED WITH THE
EARLY MORNING FORECAST PACKAGE.

A WINTER STORM WARNING FOR HEAVY SNOW WILL CONTINUE FOR THE CASCADES
THROUGH 1 PM TODAY...WHILE THE WARNING FOR THE OLYMPICS IS DUE TO
EXPIRE AT 4 AM. THIS LOOKS ON TRACK. ANOTHER 8 TO 16 INCHES OF SNOW
IS LIKELY IN THE CASCADES TODAY...MOST OF IT FALLING THIS MORNING.
ANOTHER 4 TO 8 INCHES IS LIKELY IN THE OLYMPICS.

PRECIPITATION OVER THE WESTERN WASHINGTON LOWLANDS WILL BE SHOWERY
TODAY IN THE WAKE OF THE FRONT...GENERALLY TAPERING OFF DURING THE
AFTERNOON. HOWEVER A PUGET SOUND CONVERGENCE ZONE WILL LIKELY
DEVELOP AND CONTINUE THROUGH THIS EVENING.

A LESS EVENTFUL STRETCH OF WEATHER LOOKS LIKELY BEGINNING TONIGHT
AND CONTINUING THROUGH THE END OF THE WEEK. AN UPPER RIDGE WILL
PROGRESS ACROSS THE FORECAST AREA TONIGHT AND THE NEXT FRONTAL
SYSTEM UPSTREAM -- CURRENTLY OUT ALONG 150W -- WILL APPROACH THE
FORECAST AREA MONDAY. ITS WARM FRONT WILL BRING PRECIPITATION TO THE
OLYMPIC PENINSULA MONDAY MORNING...AND WIDESPREAD PRECIPITATION WILL
SPREAD INLAND LATER MONDAY AND MONDAY NIGHT AS THE COLD FRONT MOVES
THROUGH. A STRONGER RIDGE WILL MOVE OVER WESTERN WASHINGTON TUESDAY
WITH 500 MB HEIGHTS CLIMBING TO AROUND 5700 METERS. MCDONNAL

.LONG TERM...THE UPPER RIDGE MENTIONED ABOVE WILL HEAD EAST OF THE
CASCADES TUESDAY NIGHT...AND ANOTHER WARM FRONT WILL BRUSH THE
NORTHWEST CORNER OF THE AREA AS IT MOVES INTO BRITISH COLUMBIA. THE
TRAILING COLD FRONT WILL DRAG SLOWLY ACROSS THE FORECAST AREA
WEDNESDAY NIGHT THROUGH THURSDAY FOLLOWED BY ITS UPPER TROUGH
THURSDAY NIGHT AND FRIDAY. MCDONNAL

&&

.HYDROLOGY...THE ONLY CURRENT RIVER FLOOD PROBLEM IS THE SKOKOMISH
RIVER. IT IS JUST ABOVE FLOOD STAGE THIS MORNING AND WILL LIKELY
REMAIN ABOVE FLOOD STAGE INTO MONDAY. THIS IS DUE PRIMARILY TO
RELEASES OF WATER FROM CUSHMAN DAM #2. THE SYSTEM MOVING THROUGH
WESTERN WASHINGTON TODAY IS NOT A FLOOD-PRODUCING RAIN SYSTEM BUT
RATHER A HEAVY MOUNTAIN SNOW SYSTEM.

THE FRONTAL SYSTEMS EXPECTED TO ARRIVE DURING THE COMING WEEK WILL
BE ACCOMPANIED BY HIGHER SNOW LEVELS -- PROBABLY IN THE 5000 TO 7000
FT RANGE. ONE FRONT IS FORECAST TO MOVE THROUGH MONDAY AND MONDAY
NIGHT WITH ANOTHER SYSTEM MOVING SLOWLY THROUGH WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT. THEY ARE NOT EXPECTED TO PRODUCE ENOUGH
PRECIPITATION TO CREATE FLOODING CONCERNS.

NO FLOODING IS EXPECTED AT ANY TIME ON THE GREEN RIVER.

&&

.AVIATION...AN UPPER LOW OVER SW WASHINGTON WILL CONTINUE MOVING E.
EXPECT AN UPPER RIDGE TO MOVE OVER THE REGION TONIGHT BEHIND THIS
SYSTEM. ELY FLOW ALOFT WILL BECOME NLY THIS AFTERNOON...AND THEN WLY
OVERNIGHT.

THE STRONG...SFC LOW THAT DEVELOPED OFF THE FAR NORTHERN OREGON
COAST MOVED INLAND...OVER THE MOUTH OF THE COLUMBIA RIVER...ABOUT
10Z. THIS LOW NOW APPEARED TO BE NEAR KKLS AND WAS CONTINUING TO
MOVE E. EXPECT STRONG ONSHORE FLOW TO DEVELOP BY LATE THIS MORNING
IN THE WAKE OF THIS FEATURE. THE STRONGEST WINDS WILL LIKELY OCCUR
OVER THE COAST AND ADMIRALTY INLET AREA. EXPECT THE FLOW TO WEAKEN
OVERNIGHT.

A PUGET SOUND CONVERGENCE ZONE /PSCZ/ WILL DEVELOP N OF THE
SNOHOMISH/KING COUNTY BORDER LATER THIS MORNING AND THEN MOVE S
DURING THE AFTERNOON...BECOMING QUASISTATIONARY OVER THE N CENTRAL
PUGET SOUND. AT THIS TIME...IT LOOKS LIKE THE PSCZ WILL REMAIN N OF
KBFI. WINDS WILL BACK TONIGHT AS THE PRES GRADIENT BECOMES SLY...
THUS EXPECT THE PSCZ TO DRIFT BACK TO THE N AND THEN DISSIPATE LATER
TONIGHT.

CIGS WILL GENERALLY BE IN THE 4-7K FT RANGE TODAY. EXPECT THE LOWER
CLOUD DECK TO BECOME SCATTERED THIS EVENING BUT THERE WILL BE AN
INCREASE IN HIGH LEVEL MOISTURE...ABOVE 15K FT...OVERNIGHT. EXPECT
LOCALIZED FOG...REDUCING VSBYS INTO 3-5SM...TO DEVELOP LATER
TONIGHT...BUT MAINLY IN THE FAVORED RIVER VALLEYS.

KSEA...ELY WINDS WILL DROP OFF BY MIDMORNING AND THEN KICK UP FROM
THE SW LATER THIS MORNING. CIGS WILL MAINLY BE IN THE 5-6K FT
RANGE...ALTHOUGH THE CLOUDS WILL BECOME SCATTERED LATER TODAY...IF
NOT EARLIER.

&&

.MARINE...STRONG WESTERLY FLOW WILL DEVELOP IN THE WAKE OF A 985 MB
LOW THAT MOVED INLAND EARLIER. THIS WILL RESULT IN GALE FORCE
WESTERLY WINDS OVER MUCH OF THE AREA...WITH A BRIEF PERIOD OF STORM
FORCE WINDS POSSIBLE OVER THE CENTRAL STRAIT OF JUAN DE FUCA THIS
MORNING. THE ONSHORE FLOW WILL WEAKEN TONIGHT. ANOTHER...BUT
WEAKER...FRONTAL SYSTEM WILL AFFECT THE AREA ON MON. EXPECT OFFSHORE
FLOW TO DEVELOP ON TUE.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...A FLOOD WARNING REMAINS IN EFFECT FOR THE SKOKOMISH RIVER IN
     MASON COUNTY.

     A WINTER STORM WARNING REMAINS EFFECT FOR THE CASCADES TIL
     1 PM TODAY.

     A WIND ADVISORY IS IN EFFECT FOR THE ADMIRALTY INLET AREA...
     SOUTHWEST INTERIOR...LOWER CHEHALIS VALLEY...AND STRAIT OF JUAN
     DE FUCA.

PZ...GALE WARNINGS ARE IN EFFECT FOR ALL WATERS TIL 4 PM TODAY.

     A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ROUGH GRAYS
     HARBOR BAR CONDITIONS TIL 4 PM MON.

WWW.WEATHER.GOV/SEATTLE

FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 8:58 PM PSTStorm WarningSEW4 hr
Nov 22, 12:58 AM PSTGale WarningSEW7 hr
Nov 22, 7:58 AM PSTSmall Craft Advisory for WindsSEW13 hr
Nov 22, 1:16 PM PSTHigh Surf AdvisorySEW8 hr

Nearby

Wind Advisories in Washington, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.